I just started subxone two days ago and have been getting really high off of it and literally nodding out in class. I also have been getting terrible terrible headaches. Am I taking too much or too little? It's weird it's like I am on more pain killers then I was with the oxys
Hi Miracle, I am posting this for pattishan as she is without her pc and must use her mobile phone, so I shall attempt to get this right...
pattishan says that you need to call your doctor, and that you are probably being prescribed too much!
Please post again, so we know how you are doing.
hi md, if your getting "high" cut your dose in half. or you can spit out your saliva to get rid of headaches. but this high feeling will stop in a few days but if you need to tell your sub doc or just cut down and see if things get better.once you tell your doc he/she will cut down your dose and if it too much now it might be too much in a couple days. once you tell your doc he might not let you go back up to the dose you need to stop your crrvings... pete
Miracle, what dosage are you at? I've been on Suboxone for almost 2 years now and I went from 16 mg a day down to 4 mg. Believe me it still gives me a hard, all day buzz! I've been at 4 mg for 5 months now and if I get the urge to take a whole one I'll have one hell of a hangover the next day. So needless to say I don't do that anymore. Besides they ain't cheap so take them as directed or less if you feel your getting to high.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2009 • 2 answers
Posted 10 Sep 2010 • 4 answers
Posted 3 Feb 2012 • 2 answers
Posted 13 Sep 2013 • 4 answers
Posted 26 Sep 2017 • 0 answers